Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The structure of the singular set of a free boundary in potential theory
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
Department of Mathematics, Institute for Computational Engineering and Sciences University of Texas at Austin .
2004 (English)In: Izv. Nats. Akad. Nauk Armenii Mat., ISSN 0002-3043, Vol. 39, no 2, 43-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 39, no 2, 43-58 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-82044OAI: oai:DiVA.org:kth-82044DiVA: diva2:497863
Note
NQCAvailable from: 2012-02-11 Created: 2012-02-11 Last updated: 2012-02-27Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Shahgholian, Henrik

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf